Doctor insights on:
Thyroxine 5 Mg
Hypothyroid from last 4 years, age is 19 now, caausing less appitite, heavy hair fall, weight loss, no growth, dull face. I'm taking thyroxine 62.5 mg?
Adjust thyroid meds: Hi. You need to adjust the amount or type of thyroid med., either by increasing the amount of thyroxine or by adding t3, as in armour or cytomel (liothyronine). Your symptoms are more important than your blood levels of tsh! Pls. See a specialist who listens to your symptoms. Also consider monitoring your basal body temperatures. With the correct meds. And dosage you will feel much better! . Read more
I took 7.5 mg 7500mcg Synthroid (thyroxine) 4 days ago. Is that enough to cause overdose symptoms?
Yes: That's a huge dose. Please see your doctor. Read more
Can I take 25mcg thyroxine dose with 12.5 mcg for 37.5mcg dose achivement or 37.5mcg dose are available. Please answer?
Choices: There are no 37.5 pill but the easiest to do is take half of the 75 mcg pill to get 37.5. Read more
I've been overmedicated on synthroid (thyroxine). I've been on a lower dosage for 2.5 weeks and still have symptoms. When will I feel better?
May take time...: It all depends on how the levels of your thyroid hormone were at the time you had the medication adjustment. If the levels were significantly abnormal it may take a few weeks to feel completely "normal" again since this medication changes its distribution in your body at a very slow pace. However, if you start feeling worse make sure you see your doctor soon for check up. Read more
I started synthroid (thyroxine) 25 mcg 2.5 wks ago for hypo. The last few days, I've felt very full (almost sick) when I don't eat much. Is this related? Why?
Depends: Hi. Those labs could reflect transitioning phases of a subacute thyroiditis from hyper- to hypothyroidism. You could also see those labs if you are taking Cytomel (T3, liothyronine); I see that you are. The most likely in your case is that your T3 is suppressing your TSH, and that drops endogenous T4 production by withdrawing endogenous stimulation to your thyroid gland. Why are you on T3? Read moreSee 1 more doctor answer
Probably nothing: It's a long release medication so one pill will probably do nothing. I wouldn't worry about it unless he is allergic to the pill. Read more
I had thyroidactomy 2 years ago and I take synthroid (thyroxine) 75mg and Lightronine 5 mcg And I am gaining weight Before I was 128and now I'm 145 and gaining?
Repeat thyroid: Studies: you may be hypothyroid and need a higher dose of Synthroid- please call your GYN for further evaluation. Read more
I accidently took double the dose of Synthroid (thyroxine) 112mg) for the last 5 days. I'm a little jittery and nauseous. Can I just stop taking for a couple days?
Yes: And then return to the normal dose. It won't hurt you as your body's thyroid level contains pills you look as long as 4-6 weeks ago. It will take a full 6 weeks to return to a fully normal level, if you were normal before the error. Read more
Hyperthyroidism: If you are hyperthyroid, it will cause symptoms; common ones are heat intolerance, palpitations, nervousness, tremor, diarrhea, irritability. It causes bone loss (osteoporosis) over time. It places a stress on your heart, which may be tolerated when young, but not with aging. It can be treated, but you may need to see an endocrinologist. Read more
Yes: Generic synthroid is called levothyroxine. Taking generic version is reasonable and will likely achivevsimilar results, however I would recommend that you inform your endocrinologist about such switch as you may need to have your thyroid levels checked soon (a few weeks) after making the switch to ensure your dosing is appropriate. I would also recommend that you adhere to one kind of preparation. Read moreSee 1 more doctor answer